# SDR SWAA2016022649467

- Difficulty date: January 30, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A5925
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF CREASE WEB CORRODED, BETWEEN BS 706 - 716, STRINGER 17R.  REPAIRED WEB IAW EA.
